Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 42, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Nov 3, 2021, 3:25 PM EDT. It took effect at Nov 3, 2021, 9:26 PM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2021, 3:25 PM EDT (19:25 UTC)
- In effect from
- Nov 3, 2021, 9:26 PM EDT
- Expired
- Nov 5, 2021, 9:29 AM EDT
- In force
- 36 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
072 WHUS72 KJAX 031925 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 325 PM EDT Wed Nov 3 2021 AMZ470-041000- /O.NEW.KJAX.SC.Y.0042.211104T1200Z-211107T1200Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 325 PM EDT Wed Nov 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM EDT THURSDAY TO 7 AM EST SUNDAY... * WHAT...Northeast winds increase to 20 knots Thursday then to 20 to 25 knots Thursday night as combined seas build to 6 to 8 ft. Friday into Saturday northeast to north winds 25 to 30 knots with gusts to gale force are expected. Combined seas build to 9 to 12 feet through Saturday night. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...From 8 AM EDT Thursday to 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Potential gusts to gale force Friday afternoon through Saturday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
220 WHUS72 KJAX 040126 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 926 PM EDT Wed Nov 3 2021 AMZ450-452-040930- /O.EXB.KJAX.SC.Y.0042.211104T0126Z-211107T2000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- 926 PM EDT Wed Nov 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST SUNDAY... * WHAT...North winds increasing to 15 to 25 kt. Gusts up to 35 kt will be possible. Seas 6 to 9 ft. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM and Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM. * WHEN...Until 3 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ454-472-474-040930- /O.EXB.KJAX.SC.Y.0042.211104T1900Z-211107T2000Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 926 PM EDT Wed Nov 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM EDT THURSDAY TO 3 PM EST SUNDAY... * WHAT...North winds increasing to 15 to 25 kt. Gusts up to 35 kt are possible. Seas 6 to 11 ft expected. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...From 3 PM EDT Thursday to 3 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ470-040930- /O.EXT.KJAX.SC.Y.0042.211104T0126Z-211107T2000Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 926 PM EDT Wed Nov 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST SUNDAY... * WHAT...North winds 20 to 30 kt with occasional gusts up to 35 kt and seas 7 to 12 ft. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...Until 3 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
796 WHUS72 KJAX 040734 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 334 AM EDT Thu Nov 4 2021 AMZ450-452-470-041900- /O.EXT.KJAX.SC.Y.0042.000000T0000Z-211106T0000Z/ /O.NEW.KJAX.GL.A.0003.211106T0000Z-211107T0600Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 334 AM EDT Thu Nov 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... * WHAT...For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. For the Gale Watch, north winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 12 ft possible. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM, Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM and Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...For the Small Craft Advisory, until 8 PM EDT Friday. For the Gale Watch, from Friday evening through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ AMZ454-472-474-041900- /O.EXT.KJAX.SC.Y.0042.211104T1900Z-211106T0000Z/ /O.NEW.KJAX.GL.A.0003.211106T0000Z-211107T0600Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 334 AM EDT Thu Nov 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... * WHAT...For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. For the Gale Watch, north winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 ft possible. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...For the Small Craft Advisory, from 3 PM this afternoon to 8 PM EDT Friday. For the Gale Watch, from Friday evening through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
076 WHUS72 KJAX 041813 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 213 PM EDT Thu Nov 4 2021 AMZ472-051000- /O.EXT.KJAX.SC.Y.0042.211104T1813Z-211106T0000Z/ /O.CON.KJAX.GL.A.0003.211106T0000Z-211107T0600Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 213 PM EDT Thu Nov 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... * WHAT...For the Small Craft Advisory, northeast winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 ft. For the Gale Watch, north winds 25 to 35 kt with gusts up to 45 kt and seas 10 to 14 ft possible. * WHERE...Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM. * WHEN...For the Small Craft Advisory, until 8 PM EDT Friday. For the Gale Watch, from Friday evening through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ AMZ454-474-051000- /O.EXT.KJAX.SC.Y.0042.211105T0300Z-211106T0000Z/ /O.CON.KJAX.GL.A.0003.211106T0000Z-211107T0600Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 213 PM EDT Thu Nov 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... * WHAT...For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. For the Gale Watch, north winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 ft possible. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM and Coastal waters from St. Augustine to Flagler Beach FL out 20 NM. * WHEN...For the Small Craft Advisory, from 11 PM this evening to 8 PM EDT Friday. For the Gale Watch, from Friday evening through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ AMZ450-452-470-051000- /O.CON.KJAX.SC.Y.0042.000000T0000Z-211106T0000Z/ /O.CON.KJAX.GL.A.0003.211106T0000Z-211107T0600Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 213 PM EDT Thu Nov 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... * WHAT...For the Small Craft Advisory, northeast winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 ft. For the Gale Watch, north winds 25 to 35 kt with gusts up to 45 kt and seas 9 to 14 ft possible. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM, Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM and Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM. * WHEN...For the Small Craft Advisory, until 8 PM EDT Friday. For the Gale Watch, from Friday evening through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
588 WHUS72 KJAX 050142 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 942 PM EDT Thu Nov 4 2021 AMZ454-474-051015- /O.EXT.KJAX.SC.Y.0042.211105T0200Z-211105T2100Z/ /O.EXT.KJAX.GL.A.0003.211105T2100Z-211107T0600Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 942 PM EDT Thu Nov 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT FRIDAY... ...GALE WATCH NOW IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WHAT...For the Small Craft Advisory, northeast winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft expected. For the Gale Watch, northeast winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 ft possible. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM and Coastal waters from St. Augustine to Flagler Beach FL out 20 NM. * WHEN...For the Small Craft Advisory, until 5 PM EDT Friday. For the Gale Watch, from Friday afternoon through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ AMZ450-452-470-472-051015- /O.EXT.KJAX.SC.Y.0042.000000T0000Z-211105T2100Z/ /O.EXT.KJAX.GL.A.0003.211105T2100Z-211107T0600Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 942 PM EDT Thu Nov 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT FRIDAY... ...GALE WATCH NOW IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WHAT...For the Small Craft Advisory, northeast winds 20 to 30 kt with occasional gusts up to 35 kt and seas 6 to 9 ft. For the Gale Watch, north winds 25 to 35 kt with gusts up to 45 kt and seas 9 to 14 ft possible. * WHERE...All Southeast Georgia coastal waters from Altamaha Sound GA to Fernandina Beach FL out to 60 NM and Coastal waters from Fernandina Beach FL to St Augustine FL out to 60 NM. * WHEN...For the Small Craft Advisory, until 5 PM EDT Friday. For the Gale Watch, from Friday afternoon through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
434 WHUS72 KJAX 050743 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 343 AM EDT Fri Nov 5 2021 AMZ450-452-470-472-051800- /O.EXT.KJAX.SC.Y.0042.000000T0000Z-211105T1800Z/ /O.UPG.KJAX.GL.A.0003.211105T2100Z-211107T0600Z/ /O.NEW.KJAX.GL.W.0005.211105T1800Z-211107T0900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 343 AM EDT Fri Nov 5 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM EDT THIS AFTERNOON TO 4 AM EST SUNDAY... * WHAT...For the Gale Warning, north winds 30 to 40 kt with gusts up to 50 kt and seas 11 to 16 ft expected. For the Small Craft Advisory, northeast winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft. * WHERE...All Southeast Georgia coastal waters from Altamaha Sound GA to Fernandina Beach FL out to 60 NM and Coastal waters from Fernandina Beach FL to St Augustine FL out to 60 NM. * WHEN...For the Gale Warning, from 2 PM EDT this afternoon to 4 AM EST Sunday. For the Small Craft Advisory, until 2 PM EDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ454-474-051800- /O.EXT.KJAX.SC.Y.0042.000000T0000Z-211106T1500Z/ /O.EXT.KJAX.GL.A.0003.211106T1500Z-211107T0900Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 343 AM EDT Fri Nov 5 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SATURDAY... ...GALE WATCH NOW IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... * WHAT...For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 40 kt and seas 6 to 11 ft. For the Gale Watch, northwest winds 20 to 30 kt with gusts up to 40 kt and seas 9 to 13 ft possible. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM and Coastal waters from St. Augustine to Flagler Beach FL out 20 NM. * WHEN...For the Small Craft Advisory, until 11 AM EDT Saturday. For the Gale Watch, from Saturday morning through late Saturday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
355 WHUS72 KJAX 051329 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 929 AM EDT Fri Nov 5 2021 AMZ450-452-470-472-052100- /O.CAN.KJAX.SC.Y.0042.000000T0000Z-211105T1800Z/ /O.EXT.KJAX.GL.W.0005.211105T1329Z-211107T0900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 929 AM EDT Fri Nov 5 2021 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...North winds 30 to 40 kt with gusts up to 50 kt and seas 11 to 16 ft. * WHERE...All Southeast Georgia coastal waters from Altamaha Sound GA to Fernandina Beach FL out to 60 NM and Coastal waters from Fernandina Beach FL to St Augustine FL out to 60 NM. * WHEN...Until 4 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ454-474-052100- /O.UPG.KJAX.SC.Y.0042.000000T0000Z-211106T1500Z/ /O.EXB.KJAX.GL.W.0005.211105T1329Z-211107T0900Z/ /O.UPG.KJAX.GL.A.0003.211106T1500Z-211107T0900Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 929 AM EDT Fri Nov 5 2021 ...GALE WARNING IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 ft. * WHERE...Coastal waters from St. Augustine to Flagler Beach FL out 20 NM and Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 4 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 3, 1:32 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Nov 3, 1:32 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
132 PM EDT Wed Nov 3 2021
.AVIATION...
[Through 18Z Thursday]
Low ceilings resulting in MVFR conditions for sites in Duval
County and along the coast are expected to continue through the
afternoon and become more dispersed this evening. MVFR and IFR
conditions will return as low level cloud decks build in on
Thursday morning with winds continuing to be out of the N-NE
throughout the forecast period and then building by early
afternoon reaching speeds of about 10-15 knots with gusts pushing
upwards of 20-25 knots.
&&
.PREV DISCUSSION [1009 AM EDT]...
.Near Term.../through Thursday/...
A broad ridge of high pressure will be located to the north
northwest Today. This pattern will result in a strengthening onshore
flow from the northeast. Coastal troughing is expected to develop
along the coast in the onshore flow pattern. This trough will
produce a few showers over coastal waters, and possibly into
coastal counties Today. In addition the trough will act to enhance
wind across the waters, leading to gusty conditions at area
beaches.
The high will remain to the north Tonight, with weak troughing along
coast. An inverted trough of low pressure will move into the central
Gulf. Models are trending toward a slower passage of this low
pressure system. The inverted trough over the Gulf will move into
eastern Gulf during the day Thursday. Moisture will increase across
the area Tonight through Thursday, with a gradual increase in
precipitation chances.
Highs Today in the 70s will be common. With the increasing northeast
flow in the afternoon, a wedge of cooler air will move down the
coast, as coastal sea surface temperatures are in the lower 70s. So,
it will be a few degrees cooler east of I95 this afternoon. For
Tonight, the northeast flow over the relatively warmer coastal
waters will leave eastern counties warmest Tonight, with lows
ranging from around 50 over interior SE GA, to the middle 60s near
the NE FL coast. As the high builds more from the north Thursday,
cooler air will advect into SE GA with highs in the 60s, whereas 70s
will be common over NE FL.
.Short Term.../Thursday night through Sunday/...
Strong high pressure will remain centered to the north Thursday
night, as inverted trough over the Gulf moves slowly toward FL, with
a gradual increase in precipitation coverage. Lows will range from
the upper 40s over interior SE GA, to the lower 60s over
southeastern portions of NE FL.
For Friday, the inverted trough of low pressure will move over FL,
with troughing extending up the southeastern US coast. Precipitation
chances will continue to increase through the day Friday. The trough
will move to the east northeast Friday night through Saturday, with
rain chances slowly decreasing from west to east.
A sharp pressure gradient is expected to develop between the trough
and the ridge of high pressure Thursday night through Saturday. The
position of the trough axis will determine how much of the coastal
region is affected by stronger onshore flow. This will be a gusty
period east of I95, with the best chance for higher wind gusts along
the SE GA coast.
In addition, the elevated onshore flow may lead to minor coastal
flooding around times of high tide, in addition to beach erosion.
Temperatures Friday range broadly as the trough passes through.
Highs Friday will be in the middle 50s over interior SE GA, to
around 70 over coastal NE FL. Lows Friday night will range from
the mid 40s for inland SE GA, to around 60 over coastal NE FL.
Temperatures Saturday will be well below normal, with highs
ranging from the middle 50s over inland SE GA to around 70 over
coastal NE FL.
The low will track to the northeast Saturday night through Sunday,
as high pressure builds more to the northwest. The onshore flow will
then decrease through Sunday. Lingering showers along east coast
will be possible late in the period, but much of the region will be
dry.
The below normal temperatures will continue into Sunday.
.Long Term.../Sunday night through Tuesday/...
High pressure will build across the southeastern US this period,
leading to dry weather and mostly clear skies. Temperatures will
trend below normal through Monday night, then closer to seasonal
averages for Tuesday.
.Marine...
A broad ridge of high pressure will be north of the area through
Thursday, with a coastal trough developing. An elevated flow is
expected to develop between these two features. The high will
continue to the north as an inverted trough of low pressure moves
from the Gulf into the coastal waters Friday into Friday night. This
low will begin to move to the east northeast Saturday. High pressure
will build across the southeastern US early next week.
Rip Currents: SE GA: High through Thursday
NE FL: High through Thursday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 51 65 47 58 46 / 0 10 0 30 40
SSI 56 67 54 63 53 / 0 10 10 50 60
JAX 56 72 55 65 54 / 0 0 10 60 60
SGJ 63 75 62 70 59 / 20 10 20 80 70
GNV 57 75 56 65 53 / 0 0 20 70 60
OCF 58 78 60 69 56 / 0 0 20 70 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Watch from Thursday morning through Sunday morning
for Coastal Duval-Coastal Flagler-Coastal Nassau-Coastal
St. Johns-Eastern Clay-Eastern Putnam-Inland Flagler-Inland
Nassau-Inland St. Johns-South Central Duval-Trout River-
Western Duval.
High Rip Current Risk through Sunday morning for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns.
GA...Coastal Flood Watch from Thursday morning through Sunday morning
for Coastal Camden-Coastal Glynn-Inland Camden-Inland Glynn.
High Rip Current Risk through Sunday morning for Coastal Camden-
Coastal Glynn.
AM...None.
&&The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 2:53 AM EDT | Rip Current Statement | JAX | Duval, Flagler, Nassau | 8 days |
| Nov 3, 11:58 AM EDT | Coastal Flood Watch | JAX | Clay, Duval, Flagler, Nassau, Putnam | 26 hr |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.